# SDR 96FDEA00851

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: ST7RM1
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, A-SYS HYD QTY NOTED LOW, READING LESS THAN HALF GALLON.  FOLLOWED EMERGENCY PROCEDURES AND FOLLOWED LOSS OF A-SYSTEM MANUAL GEAR EXTENSION AT IAD.  GEAR PINS INSTALLED AND TOWED TO GATE.  FOUND SYS-A HYD TRANSMITTER LEAKING INTERNALLY.  REPLACED SAME IAW MM 29-31-00, LEAK AND OPS CHECKS GOOD.  SERVICED HYD A-SYS TO FULL AND REMOVED GEAR PINS.
